MathSciNet Relay Station
MathSciNet bibliographic data
MR1894071 (2003b:53076) 53C50 (53C40)
Atindogbe, Cyriaque; Ezin, Jean-Pierre; Tossa, Joël Reduction of the codimension for lightlike isotropic submanifolds. J. Geom. Phys. 42 (2002), no. 1-2, 1–11.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement